Positive solutions for Lotka-Volterra competition system with diffusion

Yoshio Yamada

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    Positive stationary solutions of Lotka-Volterra competition system with diffusion were discussed. Sufficient conditions on the multiple existence of positive solutions were presented for two cases. The two cases were analyzed using the degree or local bifurcation theory and the theory of Dancer and Du.

    Original languageEnglish
    Pages (from-to)6085-6096
    Number of pages12
    JournalNonlinear Analysis, Theory, Methods and Applications
    Volume47
    Issue number9
    DOIs
    Publication statusPublished - 2001 Aug

    Fingerprint

    Competition System
    Local Bifurcations
    Lotka-Volterra System
    Bifurcation Theory
    Existence of Positive Solutions
    Stationary Solutions
    Positive Solution
    Sufficient Conditions

    Keywords

    • Competition model
    • Diffusion system
    • Lotka-Volterra model
    • Multiple existence
    • Positive solution

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics
    • Mathematics(all)

    Cite this

    Positive solutions for Lotka-Volterra competition system with diffusion. / Yamada, Yoshio.

    In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 47, No. 9, 08.2001, p. 6085-6096.

    Research output: Contribution to journalArticle

    @article{55b85457d45749589d995032b1e3ab1d,
    title = "Positive solutions for Lotka-Volterra competition system with diffusion",
    abstract = "Positive stationary solutions of Lotka-Volterra competition system with diffusion were discussed. Sufficient conditions on the multiple existence of positive solutions were presented for two cases. The two cases were analyzed using the degree or local bifurcation theory and the theory of Dancer and Du.",
    keywords = "Competition model, Diffusion system, Lotka-Volterra model, Multiple existence, Positive solution",
    author = "Yoshio Yamada",
    year = "2001",
    month = "8",
    doi = "10.1016/S0362-546X(01)00686-1",
    language = "English",
    volume = "47",
    pages = "6085--6096",
    journal = "Nonlinear Analysis, Theory, Methods and Applications",
    issn = "0362-546X",
    publisher = "Elsevier Limited",
    number = "9",

    }

    TY - JOUR

    T1 - Positive solutions for Lotka-Volterra competition system with diffusion

    AU - Yamada, Yoshio

    PY - 2001/8

    Y1 - 2001/8

    N2 - Positive stationary solutions of Lotka-Volterra competition system with diffusion were discussed. Sufficient conditions on the multiple existence of positive solutions were presented for two cases. The two cases were analyzed using the degree or local bifurcation theory and the theory of Dancer and Du.

    AB - Positive stationary solutions of Lotka-Volterra competition system with diffusion were discussed. Sufficient conditions on the multiple existence of positive solutions were presented for two cases. The two cases were analyzed using the degree or local bifurcation theory and the theory of Dancer and Du.

    KW - Competition model

    KW - Diffusion system

    KW - Lotka-Volterra model

    KW - Multiple existence

    KW - Positive solution

    UR - http://www.scopus.com/inward/record.url?scp=0035415431&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0035415431&partnerID=8YFLogxK

    U2 - 10.1016/S0362-546X(01)00686-1

    DO - 10.1016/S0362-546X(01)00686-1

    M3 - Article

    AN - SCOPUS:0035415431

    VL - 47

    SP - 6085

    EP - 6096

    JO - Nonlinear Analysis, Theory, Methods and Applications

    JF - Nonlinear Analysis, Theory, Methods and Applications

    SN - 0362-546X

    IS - 9

    ER -